I've been having really bad migraines lately. What's wrong with me?
I just had my wisdom teeth out at 7 this morning and I was just standing in the kitchen and I just got really dizzy and bad ringing in my ears and I tried walking to the living room and I couldn't see of hear anything and I lost control or my body and fell over and when I sat up I was really shaky and I couldn't control any of my emotions and I've been having really bad migranes lately
Your symptoms seem quite concerning, and I would highly recommend you call your dentist who removed your wisdom teeth right away. If you cannot reach him or her, I would recommend going to the emergency room so that you can undergo a full evaluation, including your exact symptoms, physical examination, and so they can run any testing that is needed. Having said that, you are probably having a reaction to the medication that was used for your dental procedure. Many people can have adverse effects from anesthesia that is used for sedation or pain control during wisdom tooth removal. Given that your symptoms occurred following the procedure this morning, this is likely also the cause in your case. Your constellation of symptoms, including dizziness, ringing in your ears, visual loss, muscular dysfunction, and psychiatric symptoms are concerning for neurotoxicity that can be induced by certain types of anesthetic agents. These types of symptoms usually resolve with time, but given the severity of your deficits, I would seek medical attention immediately. As stated above, it is best to call your dentist or the anesthesiologist (if one was used for this procedure) right away, and if you cannot reach them, I would recommend going to the emergency room.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.